Journal of Symplectic Geometry

Volume 10 (2012)

Number 3

A geometric refinement of a theorem of Chekanov

Pages: 475 – 491

DOI: http://dx.doi.org/10.4310/JSG.2012.v10.n3.a6

Author

François Charette (Department of Mathematics and Statistics, University of Montreal, Quebec, Canada)

Abstract

We prove a conjecture of Barraud and Cornea in the monotone setting, refining a result of Chekanov on the Hofer distance between two Hamiltonian isotopic Lagrangian submanifolds.

Full Text (PDF format)